Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 538592, 7 pages
http://dx.doi.org/10.1155/2013/538592
Research Article

Some New Explicit Values of Quotients of Theta-Function and Applications to Ramanujan's Continued Fractions

Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791112, India

Received 14 November 2012; Accepted 23 January 2013

Academic Editor: Nikolai Tarkhanov

Copyright © 2013 Nipen Saikia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. T. Whittaker and G. N. Watson, A Course of Modern Analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, UK, 1996, Indian edition is published by Universal Book Stall, New Delhi, India, 1991. View at MathSciNet
  2. S. Ramanujan, Notebooks (2 Volumes), Tata Institute of Fundamental Research, Mumbai, India, 1957. View at MathSciNet
  3. B. C. Berndt and H. H. Chan, “Ramanujan's explicit values for the classical theta-function,” Mathematika, vol. 42, no. 2, pp. 278–294, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. C. Berndt, Ramanujan's Notebooks, Part V, Springer, New York, NY, USA, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Yi, “Theta-function identities and the explicit formulas for theta-function and their applications,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 381–400, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Saikia, “Some new identities for Ramanujan's theta-function ϕ(q) and applications,” Far East Journal of Mathematical Sciences, vol. 44, no. 2, pp. 167–179, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Adiga and N. Anitha, “A note on a continued fraction of Ramanujan,” Bulletin of the Australian Mathematical Society, vol. 70, no. 3, pp. 489–497, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. D. Baruah and N. Saikia, “Explicit evaluations of Ramanujan-Göllnitz-Gordon continued fraction,” Monatshefte für Mathematik, vol. 154, no. 4, pp. 271–288, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. H. Chan and S.-S. Huang, “On the Ramanujan-Göllnitz-Gordon continued fraction,” The Ramanujan Journal, vol. 1, no. 1, pp. 75–90, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. C. Berndt, Ramanujan's Notebooks, Part III, Springer, New York, NY, USA, 1991. View at Publisher · View at Google Scholar · View at MathSciNet